# SDR IPXA2024011752353

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,664 hours, 15,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT- AA INSP - WEB AT FR 10 RH HAS A CRACK 1) REMOVED CRACKED WEB AT FR 10 RH IAW SRM 51-40-21. JL 07586 1/17/24
